# SDR ASAA2018121097244

- Difficulty date: November 19, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA. 986.5 HAS CORR AROUND DOME NUT HOLE AT LBL45. GROUNDED - YES. REPAIRED FLOOR BEAM UPPER FLANGE IAW 737 800 SRM 53 70 51 2R 4 W 1" O .150" R .065" L 1" D .085".
